# SDR 2000ZZZX176

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod Assy
- Part number: 66416341
- Condition: Misinstalled
- Location: Mlg
- Part time: 558 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED RT LANDING GEAR WOULD NOT FULLY RETRACT INTO WHEELWELL ON LAST FLIGHT.  HYD PRESSURE ANNUNCIATOR REMAINED ON.  GEAR EXTENSION NORMAL.  ACFT PLACED ON JACKS AND INSPECTED.  FOUND RT GEAR DOOR RIGGED TOO TIGHT AND RT 66641634-2 UPLOCK LATCH RUBBING ON LANDING GEAR TRAILING LINK AND ADEL CLAMP.  DOOR ROD P/N 6641634-1 ADJUSTED AND UPLOCK LATCH DRESSED TO PROVIDE .25 INCH CLEARANCE FROM TRAILING LINK.  ADEL CLAMP REPOSITIONED.  LANDING GEAR RETRACTED USING SLOW CYCLE AND NORMAL TEST PROCEDURES.  THIS LANDING GEAR RECENTLY HAD P/N 6641635-2 SUPPORT BRACKET REPLACED WHICH RELOCATED P/N 661634-2 UPLOCK LATCH AND CESSNA SB 560XL-32-03, MLG DOOR AND TRUNNION IMPROVEMENT.
